MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

ALCON RESEARCH, LLC - HUNTINGTON MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Catalog Number 8065977763
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the lens got scratched.Advanced in delivery system plunger went between two haptics.Product was good, advancing failed which caused the issue of position to compromise lens.Additional information was requested and received stating that the lens was opened by the circulator nurse after verification with the doctor.The lens contacted a non-company ovd and was noted to be preloaded midway in the company cartridge.The lens was handled by the scrub technician using non-company forceps, and the lens was lifted by the haptic with forceps and then folded with sterile gloves using forceps to place the lens into the cartridge.The lens was advanced further into the cartridge with forceps, with the forceps tips closed and positioned towards the walls of the cartridge during the process to safely advance the lens, and it was then advanced further with the injector or handpiece to complete the process.The doctor advised the technician to ensure that the injector or handpiece did not pass between the haptics and the lens during advancement, as this was reported to be the reason the lens became scratched.

Brand Name
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25270746
Report Number1119421-2026-01114
Device Sequence Number9205816
Product Code MSS
UDI-Device Identifier00380659777639
UDI-Public(01)00380659777639(17)290111(11)260113(10)16189501
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065977763
Device Lot Number16189501
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/25/2026
Supplement Report FDA Received Date06/19/2026
Date Device Manufactured01/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC PLUS 1.6% LOT#031544; CLAREON TORIC UV ABSORBING IOL; MCPHERSON'S FORCEPS; MONARCH III IOL DELIVERY SYSTEM, INJECTOR
Patient SexUnknown